# SDR CA960126003

- Difficulty date: January 24, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Dhav DHC8101
- System (JASC): 3232 · Landing Gear Door Actuator
- Part: Actuator
- Part number: 82970018013
- Condition: Leaking
- Location: Lh Fwd Gear Door
- Part time: 19,059 hours
- Stage of operation: IN
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

(CAN)FLUID LEAK, LH FORWARD DOOR ACTUATOR. ACTUATOR REPLACED.
